2013, 33(7): 2901-2909. doi: 10.3934/dcds.2013.33.2901

Partial hyperbolicity and central shadowing

1. 

Faculty of Mathematics and Mechanics and Chebyshev laboratory, Saint-Petersburg State University Universitetsky pr., 28, 198504, Peterhof, St. Petersburg, Russian Federation

2. 

Institut fur Mathematik, Freie Universitat Berlin, Arnimallee 3, Berlin, 14195, Germany

Received  March 2012 Revised  November 2012 Published  January 2013

We study shadowing property for a partially hyperbolic diffeomorphism $f$. It is proved that if $f$ is dynamically coherent then any pseudotrajectory can be shadowed by a pseudotrajectory with ``jumps'' along the central foliation. The proof is based on the Tikhonov-Shauder fixed point theorem.
Citation: Sergey Kryzhevich, Sergey Tikhomirov. Partial hyperbolicity and central shadowing. Discrete & Continuous Dynamical Systems - A, 2013, 33 (7) : 2901-2909. doi: 10.3934/dcds.2013.33.2901
References:
[1]

F. Abdenur and L. Diaz, Pseudo-orbit shadowing in the $C^1$ topology,, Discrete Contin. Dyn. Syst., 7 (2003), 223.

[2]

D. V. Anosov, Geodesic flows on closed Riemannian manifolds of negative curvature,, Trudy Mat. Inst. Steklov., 90 (1967).

[3]

D. Bohnet and Ch. Bonatti, Partially hyperbolic diffeomorphisms with uniformly center foliation: the quotient dynamics,, preprint , ().

[4]

Ch. Bonatti, L. J. Diaz and M. Viana, "Dynamics Beyond Uniform Hyperbolicity. A Global Geometric and Probabilistic Perspective,", Springer, (2004).

[5]

Ch. Bonatti, L. Diaz and G. Turcat, There is no shadowing lemma for partially hyperbolic dynamics,, C. R. Acad. Sci. Paris Ser. I Math., 330 (2000), 587. doi: 10.1016/S0764-4442(00)00215-9.

[6]

R. Bowen, "Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms,", Lecture Notes Math., 470 (1975).

[7]

M. Brin, On dynamical coherence,, Ergodic Theory Dynam. Systems, 23 (2003), 395. doi: 10.1017/S0143385702001499.

[8]

K. Burns and A. Wilkinson, Dynamical coherence and center bunching,, Discrete and Continuous Dynamical Systems, 22 (2008), 89. doi: 10.3934/dcds.2008.22.89.

[9]

N. Gourmelon, Adapted metric for dominated splitting,, Ergod. Theory Dyn. Syst., 27 (2007), 1839. doi: 10.1017/S0143385707000272.

[10]

F. Rodriguez-Hertz, M. A. Rodriguez-Hertz and R. Ures, A survey of partially hyperbolic dynamics,, Fields Institute Communications, 51 (2007), 35.

[11]

M. W. Hirsch, C. C. Pugh and M. Shub, "Invariant Manifolds,", Lecture Notes in Math., 583 (1977).

[12]

Huyi Hu, Yunhua Zhou and Yujun Zhu, Quasi-Shadowing for Partially Hyperbolic Diffeomorphisms,, preprint, ().

[13]

A. Morimoto, The method of pseudo-orbit tracing and stability of dynamical systems,, Sem. Note, 39 (1979).

[14]

K. J. Palmer, "Shadowing in Dynamical Systems, Theory and Applications,", Kluwer, (2000).

[15]

S. Yu. Pilyugin, "Shadowing in Dynamical Systems,", Lecture Notes in Math., 1706 (1999).

[16]

S. Yu. Pilyugin, Variational shadowing,, Discrete Contin. Dyn. Syst. Ser. B, 14 (2010), 733. doi: 10.3934/dcdsb.2010.14.733.

[17]

S. Yu. Pilyugin and S. B. Tikhomirov, Lipschitz shadowing imply structural stability,, Nonlinearity, 23 (2010), 2509. doi: 10.1088/0951-7715/23/10/009.

[18]

C. C. Pugh, M. Shub and A. Wilkinson, Hölder foliations, revisited,, J. of Modern Dynamics, 6 (2012), 79. doi: 10.3934/jmd.2012.6.79.

[19]

C. Robinson, Stability theorems and hyperbolicity in dynamical systems,, Rocky Mount. J. Math., 7 (1977), 425.

[20]

K. Sakai, Pseudo orbit tracing property and strong transversality of diffeomorphisms of closed manifolds,, Osaka J. Math., 31 (1994), 373.

[21]

K. Sawada, Extended f-orbits are approximated by orbits,, Nagoya Math. J., 79 (1980), 33.

[22]

J. Schauder, Der fixpunktsatz in funktionalraumen,, Stud. Math., 2 (1930), 171.

[23]

S. B. Tikhomirov, Hölder shadowing on finite intervals,, preprint, ().

show all references

References:
[1]

F. Abdenur and L. Diaz, Pseudo-orbit shadowing in the $C^1$ topology,, Discrete Contin. Dyn. Syst., 7 (2003), 223.

[2]

D. V. Anosov, Geodesic flows on closed Riemannian manifolds of negative curvature,, Trudy Mat. Inst. Steklov., 90 (1967).

[3]

D. Bohnet and Ch. Bonatti, Partially hyperbolic diffeomorphisms with uniformly center foliation: the quotient dynamics,, preprint , ().

[4]

Ch. Bonatti, L. J. Diaz and M. Viana, "Dynamics Beyond Uniform Hyperbolicity. A Global Geometric and Probabilistic Perspective,", Springer, (2004).

[5]

Ch. Bonatti, L. Diaz and G. Turcat, There is no shadowing lemma for partially hyperbolic dynamics,, C. R. Acad. Sci. Paris Ser. I Math., 330 (2000), 587. doi: 10.1016/S0764-4442(00)00215-9.

[6]

R. Bowen, "Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms,", Lecture Notes Math., 470 (1975).

[7]

M. Brin, On dynamical coherence,, Ergodic Theory Dynam. Systems, 23 (2003), 395. doi: 10.1017/S0143385702001499.

[8]

K. Burns and A. Wilkinson, Dynamical coherence and center bunching,, Discrete and Continuous Dynamical Systems, 22 (2008), 89. doi: 10.3934/dcds.2008.22.89.

[9]

N. Gourmelon, Adapted metric for dominated splitting,, Ergod. Theory Dyn. Syst., 27 (2007), 1839. doi: 10.1017/S0143385707000272.

[10]

F. Rodriguez-Hertz, M. A. Rodriguez-Hertz and R. Ures, A survey of partially hyperbolic dynamics,, Fields Institute Communications, 51 (2007), 35.

[11]

M. W. Hirsch, C. C. Pugh and M. Shub, "Invariant Manifolds,", Lecture Notes in Math., 583 (1977).

[12]

Huyi Hu, Yunhua Zhou and Yujun Zhu, Quasi-Shadowing for Partially Hyperbolic Diffeomorphisms,, preprint, ().

[13]

A. Morimoto, The method of pseudo-orbit tracing and stability of dynamical systems,, Sem. Note, 39 (1979).

[14]

K. J. Palmer, "Shadowing in Dynamical Systems, Theory and Applications,", Kluwer, (2000).

[15]

S. Yu. Pilyugin, "Shadowing in Dynamical Systems,", Lecture Notes in Math., 1706 (1999).

[16]

S. Yu. Pilyugin, Variational shadowing,, Discrete Contin. Dyn. Syst. Ser. B, 14 (2010), 733. doi: 10.3934/dcdsb.2010.14.733.

[17]

S. Yu. Pilyugin and S. B. Tikhomirov, Lipschitz shadowing imply structural stability,, Nonlinearity, 23 (2010), 2509. doi: 10.1088/0951-7715/23/10/009.

[18]

C. C. Pugh, M. Shub and A. Wilkinson, Hölder foliations, revisited,, J. of Modern Dynamics, 6 (2012), 79. doi: 10.3934/jmd.2012.6.79.

[19]

C. Robinson, Stability theorems and hyperbolicity in dynamical systems,, Rocky Mount. J. Math., 7 (1977), 425.

[20]

K. Sakai, Pseudo orbit tracing property and strong transversality of diffeomorphisms of closed manifolds,, Osaka J. Math., 31 (1994), 373.

[21]

K. Sawada, Extended f-orbits are approximated by orbits,, Nagoya Math. J., 79 (1980), 33.

[22]

J. Schauder, Der fixpunktsatz in funktionalraumen,, Stud. Math., 2 (1930), 171.

[23]

S. B. Tikhomirov, Hölder shadowing on finite intervals,, preprint, ().

[1]

Keith Burns, Amie Wilkinson. Dynamical coherence and center bunching. Discrete & Continuous Dynamical Systems - A, 2008, 22 (1&2) : 89-100. doi: 10.3934/dcds.2008.22.89

[2]

Lianfa He, Hongwen Zheng, Yujun Zhu. Shadowing in random dynamical systems. Discrete & Continuous Dynamical Systems - A, 2005, 12 (2) : 355-362. doi: 10.3934/dcds.2005.12.355

[3]

Davor Dragičević. Admissibility, a general type of Lipschitz shadowing and structural stability. Communications on Pure & Applied Analysis, 2015, 14 (3) : 861-880. doi: 10.3934/cpaa.2015.14.861

[4]

Yong Fang, Patrick Foulon, Boris Hasselblatt. Longitudinal foliation rigidity and Lipschitz-continuous invariant forms for hyperbolic flows. Electronic Research Announcements, 2010, 17: 80-89. doi: 10.3934/era.2010.17.80

[5]

Yakov Pesin. On the work of Dolgopyat on partial and nonuniform hyperbolicity. Journal of Modern Dynamics, 2010, 4 (2) : 227-241. doi: 10.3934/jmd.2010.4.227

[6]

Federico Rodriguez Hertz, María Alejandra Rodriguez Hertz, Raúl Ures. Partial hyperbolicity and ergodicity in dimension three. Journal of Modern Dynamics, 2008, 2 (2) : 187-208. doi: 10.3934/jmd.2008.2.187

[7]

Jérôme Buzzi, Todd Fisher. Entropic stability beyond partial hyperbolicity. Journal of Modern Dynamics, 2013, 7 (4) : 527-552. doi: 10.3934/jmd.2013.7.527

[8]

Michael Brin, Dmitri Burago, Sergey Ivanov. Dynamical coherence of partially hyperbolic diffeomorphisms of the 3-torus. Journal of Modern Dynamics, 2009, 3 (1) : 1-11. doi: 10.3934/jmd.2009.3.1

[9]

Raquel Ribeiro. Hyperbolicity and types of shadowing for $C^1$ generic vector fields. Discrete & Continuous Dynamical Systems - A, 2014, 34 (7) : 2963-2982. doi: 10.3934/dcds.2014.34.2963

[10]

Andy Hammerlindl. Partial hyperbolicity on 3-dimensional nilmanifolds. Discrete & Continuous Dynamical Systems - A, 2013, 33 (8) : 3641-3669. doi: 10.3934/dcds.2013.33.3641

[11]

Eleonora Catsigeras, Xueting Tian. Dominated splitting, partial hyperbolicity and positive entropy. Discrete & Continuous Dynamical Systems - A, 2016, 36 (9) : 4739-4759. doi: 10.3934/dcds.2016006

[12]

Rafael Potrie. Partial hyperbolicity and foliations in $\mathbb{T}^3$. Journal of Modern Dynamics, 2015, 9: 81-121. doi: 10.3934/jmd.2015.9.81

[13]

Oliver Díaz-Espinosa, Rafael de la Llave. Renormalization and central limit theorem for critical dynamical systems with weak external noise. Journal of Modern Dynamics, 2007, 1 (3) : 477-543. doi: 10.3934/jmd.2007.1.477

[14]

M. Jotz. The leaf space of a multiplicative foliation. Journal of Geometric Mechanics, 2012, 4 (3) : 313-332. doi: 10.3934/jgm.2012.4.313

[15]

Marcin Mazur, Jacek Tabor, Piotr Kościelniak. Semi-hyperbolicity and hyperbolicity. Discrete & Continuous Dynamical Systems - A, 2008, 20 (4) : 1029-1038. doi: 10.3934/dcds.2008.20.1029

[16]

Sergei Yu. Pilyugin. Variational shadowing. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 733-737. doi: 10.3934/dcdsb.2010.14.733

[17]

Eric Bedford, Serge Cantat, Kyounghee Kim. Pseudo-automorphisms with no invariant foliation. Journal of Modern Dynamics, 2014, 8 (2) : 221-250. doi: 10.3934/jmd.2014.8.221

[18]

Marcin Mazur, Jacek Tabor. Computational hyperbolicity. Discrete & Continuous Dynamical Systems - A, 2011, 29 (3) : 1175-1189. doi: 10.3934/dcds.2011.29.1175

[19]

Boris Hasselblatt, Yakov Pesin, Jörg Schmeling. Pointwise hyperbolicity implies uniform hyperbolicity. Discrete & Continuous Dynamical Systems - A, 2014, 34 (7) : 2819-2827. doi: 10.3934/dcds.2014.34.2819

[20]

María J. Garrido–Atienza, Kening Lu, Björn Schmalfuss. Random dynamical systems for stochastic partial differential equations driven by a fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 473-493. doi: 10.3934/dcdsb.2010.14.473

2017 Impact Factor: 1.179

Metrics

  • PDF downloads (4)
  • HTML views (0)
  • Cited by (7)

Other articles
by authors

[Back to Top]